# SDR CALA2013012800065

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53504
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN RT OTBD SEAT TRACK STA 540. CUT OUT DAMAGED SECTION OF SEAT TRACK AND SPLICED IN REPLACEMENT SECTION OF SEAT TRACK REF SRM 53-00-52, REPAIR 3.
